# SDR USAA2009050491067

- Difficulty date: May 1, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N810AW
- Make and model: Airbus A319-132
- Aircraft serial: 1116
- Aircraft time: 34,546 hours, 13,662 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 85 - PHX-BWI - EMERGENCY LIGHTS - FORWARD FLIGHT ATTENDANT FLASHLIGHT INOPERATIVE.  REPLACED BATTERY PACK ON FORWARD FLIGHT ATTENDANT FLASHLIGHT.  OPERATIONAL CHECK WAS GOOD.
